# SDR CA980909024

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE NR 2 ENGINE OIL PRESSURE DROPPED.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED.  POST-FLIGHT INSPECTION FOUND THE GEARBOX SEIZED.  THE ENGINE WAS REPLACED.
